CompareMedPrices

Shop the top online pharmacies for the lowest medicine prices

Medicine name: ENTEX LA


Compare ENTEX LA Prices & Buy ENTEX LA online through the ENTEX LA pharmacy of your choice.

Also Available: ENTEX PSE


* = GENERIC.

ENTEX LA Prices

Drug
Strength
Quantity
Price
Pharmacy Info
ENTEX LA 120 mg/600 mg 16 $21.23 CanAm Drugs

Order ENTEX LA Safely and Securely at Guaranteed Low Prices:

  • All Medicines are Always 100% Safe & Legal
  • All Pharmacies are Verified, Trusted & Licensed
  • Guaranteed Low Prices - up to 85% Off

Join NOW!

 

ENTEX LA Information:

The pharmacies listed on our website sell ENTEX LA at super-low prices. Please be sure to consult your doctor with any questions pertaining to ENTEX LA uses; possible ENTEX LA interactions and any possible ENTEX LA side effects. Never take ENTEX LA unless prescribed by your doctor. Also, please do not try to buy ENTEX LA from any pharmacy we list without a prescription from your doctor. You will not be able to buy ENTEX LA without a prescription through this website. CompareMedPrices.com does not have a physician on staff; nor will we refer you to a doctor to write you an ENTEX LA prescription. All online pharmacies listed, strictly adhere to the Ryan Haight Online Pharmacy Act.

Additional ENTEX LA Resources

MedicationCoupons.com/ENTEX LA_coupon : When you need to buy ENTEX LA immediately from your local pharmacy, MedicineCoupons.com offers ENTEX LA coupons good for savings in over 60,000 pharmacies in the US. Find medicine coupons for thousands of prescription and non-prescription medicines.

Note: Because the ENTEX LA medicine prices that you will find on CompareMedPrices are already discounted, the listed online pharmacies do not accept ENTEX LA coupons.

FreeMedPrograms.com/free-ENTEX LA: Search hundreds of patient assistance programs to find information on how to apply to receive FREE ENTEX LA or seriously discounted ENTEX LA.

Proper Use of This Medicine

To help loosen mucus or phlegm in the lungs, drink a glass of water after each dose of this medicine, unless otherwise directed by your doctor.

Take this medicine only as directed. Do not take more of it and do not take it more often than recommended on the label, unless otherwise directed by your doctor. To do so may increase the chance of side effects.

For patients taking the extended-release capsule or tablet form of this medicine:

  • Swallow the capsule or tablet whole.
  • Do not crush, break, or chew before swallowing.
  • If the capsule is too large to swallow, you may mix the contents of the capsule with applesauce, jelly, honey, or syrup and swallow without chewing.

For patients taking a combination medicine containing an antihistamine and/or aspirin or other salicylate:

  • Take with food or a glass of water or milk to lessen stomach irritation, if necessary.

If a combination medicine containing aspirin has a strong vinegar-like odor, do not use it. This odor means the medicine is breaking down. If you have any questions about this, check with your pharmacist.

Missed dose

If you must take this medicine regularly and you miss a dose, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not double doses.

Storage

To store this medicine:

  • Keep this medicine out of the reach of children. Overdose is very dangerous in young children.
  • Store away from heat and direct light.
  • Do not store the capsule or tablet form of this medicine in the bathroom, near the kitchen sink, or in other damp places. Heat or moisture may cause the medicine to break down.
  • Keep the liquid form of this medicine from freezing. Do not refrigerate the syrup.
  • Do not keep outdated medicine or medicine no longer needed. Be sure that any discarded medicine is out of the reach of children.

Before Using This Medicine

If you are taking this medicine without a prescription, carefully read and follow any precautions on the label. For cough/cold combinations, the following should be considered:

Allergies Tell your doctor if you have ever had any unusual or allergic reaction to any of the ingredients contained in this medicine. Also tell your health care professional if you are allergic to any other substances, such as foods, preservatives, or dyes. In addition, if this medicine contains aspirin or other salicylates, before taking it, check with your doctor if you have ever had any unusual or allergic reaction to any of the following medicines:

  • Aspirin or other salicylates
  • Diclofenac (e.g., Voltaren)
  • Diflunisal (e.g., Dolobid)
  • Fenoprofen (e.g., Nalfon)
  • Floctafenine
  • Flurbiprofen, by mouth (e.g., Ansaid)
  • Ibuprofen (e.g., Motrin)
  • Indomethacin (e.g., Indocin)
  • Ketoprofen (e.g., Orudis)
  • Ketorolac (e.g., Toradol)
  • Meclofenamate (e.g., Meclomen)
  • Mefenamic acid (e.g., Ponstel)
  • Methyl salicylate (oil of wintergreen)
  • Naproxen (e.g., Naprosyn)
  • Oxyphenbutazone (e.g., Tandearil)
  • Phenylbutazone (e.g., Butazolidin)
  • Piroxicam (e.g., Feldene)
  • Sulindac (e.g., Clinoril)
  • Suprofen (e.g., Suprol)
  • Tiaprofenic acid (e.g., Surgam)
  • Tolmetin (e.g., Tolectin)
  • Zomepirac (e.g., Zomax)

Diet Make certain your health care professional knows if you are on any special diet, such as a low-sodium or low-sugar diet.

Pregnancy The occasional use of a cough/cold combination is not likely to cause problems in the fetus or in the newborn baby. However, when these medicines are used at higher doses and/or for a long time, the chance that problems might occur may increase. For the individual ingredients of these combinations, the following information should be considered before you decide to use a particular cough/cold combination:

  • Acetaminophen Studies on birth defects have not been done in humans. However, acetaminophen has not been shown to cause birth defects or other problems in humans.
  • Alcohol Some of these combination medicines contain a large amount of alcohol. Too much use of alcohol during pregnancy may cause birth defects.
  • Antihistamines Antihistamines have not been shown to cause problems in humans.
  • Caffeine Studies in humans have not shown that caffeine causes birth defects. However, studies in animals have shown that caffeine causes birth defects when given in very large doses (amounts equal to the amount of caffeine contained in 12 to 24 cups of coffee a day).
  • Codeine Although studies on birth defects with codeine have not been done in humans, it has not been reported to cause birth defects in humans. Codeine has not been shown to cause birth defects in animal studies, but it caused other unwanted effects. Also, regular use of narcotics during pregnancy may cause the baby to become dependent on the medicine. This may lead to withdrawal side effects after birth. In addition, narcotics may cause breathing problems in the newborn baby if taken by the mother just before delivery.
  • Hydrocodone Although studies on birth defects with hydrocodone have not been done in humans, it has not been reported to cause birth defects in humans. However, hydrocodone has been shown to cause birth defects in animals when given in very large doses. Also, regular use of narcotics during pregnancy may cause the baby to become dependent on the medicine. This may lead to withdrawal side effects after birth. In addition, narcotics may cause breathing problems in the newborn baby if taken by the mother just before delivery.
  • Iodides (e.g., calcium iodide and iodinated glycerol) Not recommended during pregnancy. Iodides have caused enlargement of the thyroid gland in the fetus and resulted in breathing problems in newborn babies whose mothers took iodides in large doses for a long period of time.
  • Phenylephrine Studies on birth defects with phenylephrine have not been done in either humans or animals.
  • Pseudoephedrine Studies on birth defects with pseudoephedrine have not been done in humans. In animal studies pseudoephedrine did not cause birth defects but did cause a decrease in average weight, length, and rate of bone formation in the animal fetus when given in high doses.
  • Salicylates (e.g., aspirin) Studies on birth defects in humans have been done with aspirin, but not with salicylamide or sodium salicylate. Salicylates have not been shown to cause birth defects in humans. However, salicylates have been shown to cause birth defects in animals.Some reports have suggested that too much use of aspirin late in pregnancy may cause a decrease in the newborn's weight and possible death of the fetus or newborn infant. However, the mothers in these reports had been taking much larger amounts of aspirin than are usually recommended. Studies of mothers taking aspirin in the doses that are usually recommended did not show these unwanted effects. However, there is a chance that regular use of salicylates late in pregnancy may cause unwanted effects on the heart or blood flow in the fetus or newborn baby.Use of salicylates, especially aspirin, during the last 2 weeks of pregnancy may cause bleeding problems in the fetus before or during delivery, or in the newborn baby. Also, too much use of salicylates during the last 3 months of pregnancy may increase the length of pregnancy, prolong labor, cause other problems during delivery, or cause severe bleeding in the mother before, during, or after delivery. Do not take aspirin during the last 3 months of pregnancy unless it has been ordered by your doctor.

Breast-feeding If you are breast-feeding, the chance that problems might occur depends on the ingredients of the combination. For the individual ingredients of these combinations, the following apply:

  • Acetaminophen Acetaminophen passes into the breast milk. However, it has not been reported to cause problems in nursing babies.
  • Alcohol Alcohol passes into the breast milk. However, the amount of alcohol in recommended doses of this medicine does not usually cause problems in nursing babies.
  • Antihistamines Small amounts of antihistamines pass into the breast milk. Antihistamine-containing medicine is not recommended for use while breast-feeding since most antihistamines are especially likely to cause side effects, such as unusual excitement or irritability, in the baby. Also, since antihistamines tend to decrease the secretions of the body, the flow of breast milk may be reduced in some patients.
  • Caffeine Small amounts of caffeine pass into the breast milk and may build up in the nursing baby. However, the amount of caffeine in recommended doses of this medicine does not usually cause problems in nursing babies.
  • Decongestants (e.g., ephedrine, phenylephrine, , pseudoephedrine) Phenylephrine has not been reported to cause problems in nursing babies. Ephedrine and pseudoephedrine pass into the breast milk and may cause unwanted effects in nursing babies (especially newborn and premature babies).
  • Iodides (e.g., calcium iodide and iodinated glycerol) These medicines pass into the breast milk and may cause unwanted effects, such as underactive thyroid, in the baby.
  • Narcotic antitussives (e.g., codeine, dihydrocodeine, hydrocodone, and hydromorphone) Small amounts of codeine have been shown to pass into the breast milk. However, the amount of codeine or other narcotic antitussives in recommended doses of this medicine has not been reported to cause problems in nursing babies.
  • Salicylates (e.g., aspirin) Salicylates pass into the breast milk. Although salicylates have not been reported to cause problems in nursing babies, it is possible that problems may occur if large amounts are taken regularly.

Children Very young children are usually more sensitive to the effects of this medicine. Before giving any of these combination medicines to a child, check the package label very carefully. Some of these medicines are too strong for use in children. If you are not certain whether a specific product can be given to a child, or if you have any questions about the amount to give, check with your health care professional, especially if it contains:

  • Antihistamines Nightmares, unusual excitement, nervousness, restlessness, or irritability may be more likely to occur in children taking antihistamines.
  • Decongestants (e.g., ephedrine, phenylephrine, pseudoephedrine) Increases in blood pressure may be more likely to occur in children taking decongestants.
  • Narcotic antitussives (e.g., codeine, hydrocodeine, hydrocodone, and hydromorphone) Breathing problems may be especially likely to occur in children younger than 2 years of age taking narcotic antitussives. Also, unusual excitement or restlessness may be more likely to occur in children receiving these medicines.
  • Salicylates (e.g., aspirin) Do not give medicines containing aspirin or other salicylates to a child with a fever or other symptoms of a virus infection, especially flu or chickenpox, without first discussing its use with your child's doctor . This is very important because salicylates may cause a serious illness called Reye's syndrome in children with fever caused by a virus infection, especially flu or chickenpox. Also, children may be more sensitive to the aspirin or other salicylates contained in some of these medicines, especially if they have a fever or have lost large amounts of body fluid because of vomiting, diarrhea, or sweating.

Teenagers Do not give medicines containing aspirin or other salicylates to a teenager with a fever or other symptoms of a virus infection, especially flu or chickenpox, without first discussing its use with your child's doctor. This is very important because salicylates may cause a serious illness called Reye's syndrome in teenagers with fever caused by a virus infection, especially flu or chickenpox.

Older adults The elderly are usually more sensitive to the effects of this medicine, especially if it contains:

  • Antihistamines Confusion, difficult or painful urination, dizziness, drowsiness, feeling faint, or dryness of mouth, nose, or throat may be more likely to occur in elderly patients. Also, nightmares or unusual excitement, nervousness, restlessness, or irritability may be more likely to occur in the elderly taking antihistamines.
  • Decongestants (e.g., ephedrine, phenylephrine, pseudoephedrine) Confusion, hallucinations, drowsiness, or convulsions (seizures) may be more likely to occur in the elderly, who are usually more sensitive to the effects of this medicine. Also, increases in blood pressure may be more likely to occur in elderly persons taking decongestants.

Other medicines Although certain medicines should not be used together at all, in other cases two different medicines may be used together even if an interaction might occur. In these cases, your doctor may want to change the dose, or other precautions may be necessary. Tell your health care professional if you are taking any other prescription or nonprescription (over-the-counter [OTC]) medicine, for example, aspirin or other medicine for allergies. Some medicines may change the way this medicine affects your body. Also, the effect of other medicines may be increased or reduced by some of the ingredients in this medicine. Check with your health care professional about which medicines you should not take with this medicine.

Other medical problems The presence of other medical problems may affect the use of the cough/cold combination medicine. Make sure you tell your doctor if you have any other medical problems, especially:
  • Alcohol abuse (or history of) Acetaminophen-containing medicines increase the chance of liver damage; also, some of the liquid medicines contain a large amount of alcohol
  • Anemia or
  • Gout or
  • Hemophilia or other bleeding problems or
  • Stomach ulcer or other stomach problems These conditions may become worse if you are taking a combination medicine containing aspirin or another salicylate
  • Brain disease or injury or
  • Colitis or
  • Convulsions (seizures) (history of) or
  • Diarrhea or
  • Gallbladder disease or gallstones These conditions may become worse if you are taking a combination medicine containing codeine, dihydrocodeine, hydrocodone, or hydromorphone
  • Cystic fibrosis (in children) Side effects of iodinated glycerol may be more likely in children with cystic fibrosis
  • Diabetes mellitus (sugar diabetes) Decongestants may put diabetic patients at greater risk of having heart or blood vessel disease
  • Emphysema, asthma, or chronic lung disease (especially in children) Salicylate-containing medicine may cause an allergic reaction in which breathing becomes difficult
  • Enlarged prostate or
  • Urinary tract blockage or difficult urination Some of the effects of anticholinergics (e.g., homatropine) or antihistamines may make urinary problems worse
  • Glaucoma A slight increase in inner eye pressure may occur with the use of anticholinergics (e.g., homatropine) or antihistamines, which may make the condition worse
  • Heart or blood vessel disease or
  • High blood pressure Decongestant-containing medicine may increase the blood pressure and speed up the heart rate; also, caffeine-containing medicine, if taken in large amounts, may speed up the heart rate
  • Kidney disease This condition may increase the chance of side effects of this medicine because the medicine may build up in the body
  • Liver disease Liver disease increases the chance of side effects because the medicine may build up in the body; also, if liver disease is severe, there is a greater chance that aspirin-containing medicine may cause bleeding
  • Thyroid disease If an overactive thyroid has caused a fast heart rate, the decongestant in this medicine may cause the heart rate to speed up further; also, if the medicine contains narcotic antitussives (e.g., codeine), iodides (e.g., iodinated glycerol), or salicylates, the thyroid problem may become worse